# SDR SIMA200816503

- Difficulty date: June 10, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N834AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145631
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTIONS, THE BAGGAGE DOOR CUT OUT LOWER SILL WAS FOUND CORRODED WITH LEVEL TWO CORROSION.  REMOVED THE DAMAGED SILL AND CLEANED THE AREA.  POSITIONED AND DRILLED NEW PART, CLEANED AND INSTALLED, WORK DONE IAW EMB 145 SRM (SRM EMB 14511142 REV 40) CHAP 51-20-03, 51-40-02, 05.  AIRCRAFT RETURNED TO SERVICE. (A)
